# SDR AWXA200601625

- Difficulty date: September 10, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fusleage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR NR 5938599,  CORROSION ON BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL, FR 60+10 INCHES, -Y660.   REPAIRED BULK CARGO COMPARTMENT DOOR CUTOUT LOWER SILL, FR 60+10 INCHES, - Y660 IAW A320 SRM 53-41-49 PAGES 221-222 FIG 203.
